# SDR REXA2015071600710

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD CR RT AFT EXT EMER LIGHT INOPERATIVE.  R & R RT AFT EXT EMER LT IAW AMM 33-51-15.  OPERATIONS TESTED GOOD.
